# SDR ASAA2017010919682

- Difficulty date: January 9, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Corroded
- Location: Bs 1016-1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA WEB CORRODED BS 1016-1021, LBL 29-34, WL 207.5.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE WEB IAW SRM 51-40-02 AND SRM 51-40-05.
